# SDR USAA060651

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 54,222 hours, 54,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED, STA 727E, STR 24L SRM REPAIR 53-00-01, DEFECT SIZE: 3".
